Cortisone therapy is widely used, especially for children, asthmatics, or others with health problems. But why does it have to be climbed? The expert responds via social media to clarify.
Who has never heard of the Bentelan? A fundamental ally for all those with respiratory problems, both adults and children, and also important for people who suffer from asthma. An aspect that is often overlooked is why it is necessary to do an “escalation” of cortisone therapy. This dilemma is explained by the expert pharmacistrecommendsTV, known for his informative tips on TikTok.
Usually, this type of approach is exclusive to drugs that have cortisone. While for other types of medicines such as tachipirina or syrups, this approach to scaling is not necessary, and the reason is precisely due to the nature of cortisone, which is a very particular molecule. Cortisone is a hormone produced naturally by the adrenal gland and plays a fundamental role in our hormonal system. Known as the stress hormone, it increases if we are in states of agitation or anxiety. So what happens if we abruptly stop therapy?
If your GP decides to have you follow cortisone therapy for a long time, it is essential to reduce it over time. This operation, recommended by ‘expert pharmacistrecommends TV,’ is essential to allow the body to resume autonomous production of cortisone gradually and without trauma.
The main reason behind this strategy lies in the need to avoid potential side effects. Abrupt cessation could cause unwanted effects on the body. But mostly, the “escalation” therapy gives the body the time needed to adapt. Since it is a hormone already produced by the body, as time passes by taking it externally, its own production drops significantly. This targeted approach is especially crucial in long-term therapies, where cortisone management is essential to avoid unwanted consequences.
Therefore, the health and wellness expert, the pharmacistrecommends TikTok TV, has finally explained the dilemma. Scaling up gradually is essential to give the body time to resume its own production of the hormone and to avoid any adverse effects that could possibly occur if therapy were to suddenly cease. Always consult your GP to find out the dosage and times.